Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 28, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 23, 2009, 12:29 PM CDT for Brown County, Martin County, Watonwan County, Minnesota. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2009, 12:29 PM CDT (17:29 UTC)
- Expired
- Jun 23, 2009, 1:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Brown County, MN, Martin County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 124 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 12:55 PM CDT | HAIL 0.88 | 2 Ssw Sleepy Eye, MN | PENNY TO NICKEL SIZE HAIL REPORT FROM SLEEPY EYE RELAYED FROM KEYC. |
| Jun 23, 1:00 PM CDT | TSTM WND GST 70 | Dunnell, MN | WIND ESTIMATED ALONG WITH PEA SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 12:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 2073 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 231729
SVRMPX
MNC015-091-165-231830-
/O.NEW.KMPX.SV.W.0028.090623T1729Z-090623T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1229 PM CDT TUE JUN 23 2009
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
WATONWAN COUNTY IN SOUTH CENTRAL MINNESOTA...
MARTIN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 130 PM CDT
* AT 1229 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF COMFREY TO 9 MILES WEST OF SHERBURN TO 17 MILES SOUTHWEST OF
DUNNELL...AND MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SPRINGFIELD...
COMFREY...
DARFUR...
ODIN...
TRIMONT...
DUNNELL...
ORMSBY...
SHERBURN...
WELCOME...
SLEEPY EYE...
ST JAMES...
CEYLON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4410 9487 4410 9510 4426 9511 4429 9504
4428 9487 4433 9486 4439 9461 4437 9458
4437 9453 4426 9438 4385 9437 4385 9425
4351 9424 4350 9427 4349 9485
TIME...MOT...LOC 1729Z 252DEG 34KT 4415 9501 4369 9491
4339 9502
$$
TRH3 follow-up statements
000
WWUS53 KMPX 231743
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1243 PM CDT TUE JUN 23 2009
MNC015-091-165-231830-
/O.CON.KMPX.SV.W.0028.000000T0000Z-090623T1830Z/
BROWN MN-WATONWAN MN-MARTIN MN-
1243 PM CDT TUE JUN 23 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR MARTIN...WATONWAN AND BROWN COUNTIES...
AT 1242 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DIME SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF COMFREY TO TRIMONT TO 10
MILES SOUTH OF DUNNELL...AND MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE...FAIRMONT...
FOXLAKE...ECHOLS...WELCOME...ST JAMES...CEYLON...WILBERT...SOUTH
BRANCH...GROGAN...LA SALLE...TRUMAN...NORTHROP AND LEWISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4350 9485 4410 9487 4411 9506 4423 9510
4427 9508 4429 9498 4428 9487 4433 9486
4439 9461 4437 9452 4426 9438 4385 9437
4385 9425 4351 9424
TIME...MOT...LOC 1743Z 252DEG 34KT 4419 9481 4373 9471
4343 9482
$$
TRH000
WWUS53 KMPX 231811
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
111 PM CDT TUE JUN 23 2009
MNC015-091-165-231830-
/O.CON.KMPX.SV.W.0028.000000T0000Z-090623T1830Z/
BROWN MN-WATONWAN MN-MARTIN MN-
111 PM CDT TUE JUN 23 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR MARTIN...WATONWAN AND EASTERN BROWN COUNTIES...
AT 110 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 65 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 5 MILES WEST OF NEW ULM TO 4 MILES NORTHEAST OF
LEWISVILLE TO 3 MILES EAST OF WILBERT...AND MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE...GRANADA AND EAST CHAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4351 9482 4375 9474 4411 9473 4434 9482
4435 9478 4439 9461 4437 9458 4437 9452
4426 9438 4385 9437 4385 9425 4351 9424
TIME...MOT...LOC 1811Z 250DEG 30KT 4434 9455 4398 9438
4355 9450
$$
TRH000
WWUS53 KMPX 231826
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 PM CDT TUE JUN 23 2009
MNC015-091-165-231836-
/O.EXP.KMPX.SV.W.0028.000000T0000Z-090623T1830Z/
BROWN MN-WATONWAN MN-MARTIN MN-
126 PM CDT TUE JUN 23 2009
...THE SEVERE THUNDERSTORM WARNING FOR MARTIN...WATONWAN AND EASTERN
BROWN COUNTIES EXPIRES AT 130 PM CDT...
SEVERE STORMS WERE ABOUT TO MOVE OUT OF THE COUNTIES. HOWEVER...MORE
THUNDERSTORMS MAY DEVELOP IN THE AREA... REMAIN ALERT FOR ADDITIONAL
WARNINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR SOUTHERN MINNESOTA.
LAT...LON 4351 9482 4375 9474 4411 9473 4434 9482
4435 9478 4439 9461 4437 9458 4437 9452
4426 9438 4385 9437 4385 9425 4351 9424
TIME...MOT...LOC 1826Z 250DEG 30KT 4438 9439 4402 9422
4359 9434
$$
TRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:43 AM CDT, 5 hours 46 minutes earlier.
Area forecast discussion, Jun 23, 6:43 AM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
643 AM CDT TUE JUN 23 2009
.AVIATION... /12Z TAF ISSUANCE/
FOG WITH POCKETS OF VLIFR ACROSS CENTRAL MN AND WEST CENTRAL WI
WILL LIFT BY MID MORNING ALONG WITH A LIGHT SE WIND DEVELOPING.
MAIN CONCERN TODAY REVOLVES AROUND THUNDERSTORMS OVER SD/NW.
STORMS ARE BEING DRIVEN BY A SHORT WAVE LIFTING NE FROM THE
NORTHERN ROCKIES ALONG WITH A 250MB 100+ KT JET MAX OVER ND.
INDICATIONS BY THE 4KM NMM WRF AND 3KM ARW WRF ARE FOR ACTIVITY
TO REACH KAXN AND KRWF BY 18Z WITH REDEVELOPMENT INTO THE MSP
METRO BY 23Z. INDICATED TSRA LIKELY FOR KAXN AND KRWF FOR A FEW
HOURS EARLY THIS AFTERNOON WITH PROB GROUPS AT KSTC...KMSP AND
KRNH FOR THE LATE AFTERNOON/EVENING. UNCERTAIN WHETHER THE
PRECIPITATION WILL REACH KEAU THIS EVENING. SURFACE TROF OVER THE
DAKOTAS WILL SLOWLY MOVE TO THE EASTERN AND SOUTHERN CWA BY
WEDNESDAY MORNING WITH SOUTHERLY FLOW VEERING WNW. FOG A
POSSIBILITY TONIGHT ACROSS WEST CENTRAL WI...ESPECIALLY AT KEAU
AHEAD OF THE TROF. FOR NOW...INDICATED MVFR VIS AT KEAU AFTER 07Z.
&&
.DISCUSSION... /ISSUED 346 AM CDT TUE JUN 23 2009/
MANY ISSUES WITH SHORT TERM FORECAST THIS MORNING. FIRST IS
EXCESSIVE HEAT DURING THE DAY. VARIOUS PARAMETERS SUGGEST METRO
WILL MOVE INTO HEAT WARNING CATEGORY FOR A TIME THIS AFTERNOON.
EXPECT DEWPOINTS TO AVERAGE IN THE UPPER 60S WITH A 70 DEGREE
POSSIBLE LATER THIS AFTERNOON AS SFC BNDRY MOVES INTO WESTERN MN
AND HIGHER DEWPOINT AIR LIFTS NORTH OUT OF IOWA. APPEARS MUCH OF
SOUTHERN THIRD OF STATE WILL SEE ADV CRITERIA(100 HEAT INDEX) SO
MUST ISSUE HEAT ADV. EXPECT AFTERNOON TEMPS TO RISE INTO AT LEAST
THE MID 90S AHEAD OF SFC FNT...AND DEWPOINTS TO REMAIN IN THE
UPPER 60S/LOW 70S OVER MUCH OF SOUTHERN MN DURING THE AFTERNOON.
OTHER PROBLEM REMAINS POTENTIAL FOR SEVERE CONVECTION THIS
AFTERNOON OVER WESTERN MN. CURRENT WATER VAPOR IMAGERY SHOWING
SHORT WAVE OVER SOUTHWEST SODAK/WESTERN NE HAS INITIATED AN MCS.
EXPECT THIS TO GRADUALLY WEAKEN AS IT MOVES LOWLY EAST. WAVE WILL
LIFT NORTHEAST INTO WESTERN MN THROUGH 00Z WED...AND SHOULD
INITIATE STORMS INTO THAT AREA OF THE STATE. SHOULD SEE SOME
POWERFUL CINH AHEAD OF FNT...BEFORE ENOUGH LOCAL CONVERGENCE AND
INCOMING SHORT WAVE IGNITES THE BNDRY. VARIOUS SREF SEVERE WEATHER
PARAMETERS SUGGESTS MOST CONCENTRATED AREA OF CONVECTION WITH BEST
SEVERE WEATHER POTENTIAL TO RIDE OVER SOUTHWEST MN INTO IOWA
OVERNIGHT. WILL MENTION CHC SEVERE INTO WESTERN MN THIS AFTERNOON
AND OVER SC MN INTO THE EVENING. WITH PRECIPITABLE WATER VALUES
INCREASING TO AROUND 2 INCHES AGAIN THIS AFTERNOON...WILL LIKELY
SEE SOME HEAVY RAIN ASSOCIATED WITH CONVECTION...ESPECIALLY IF
COMPLEX DEVELOPS DURING THE EVENING. AGAIN...BEST POTENTIAL FOR
THIS OCCURRING IS OVER SC MN...BASED ON CURRENT MODEL TRENDS.
WILL TIME SYSTEM OUT OF THE AREA LATER WEDNESDAY NIGHT...AS MODELS
CONTINUE TO INDICATE POTENTIAL OF REDEVELOPMENT ALONG AND SOUTH
OF BNDRY. THIS WILL BE CONTINGENT ON WHAT DOES DEVELOP
TONIGHT...AND IF SYSTEM IS STRONG ENOUGH TO DROP BOUNDARY SOUTH OF
THE CWA OVERNIGHT. CLEARING AND DRIER CONDITIONS SHOULD THEN ENSUE
THU AND THU NIGHT. NEXT FRONT TIMING INTO THE AREA FOR FRIDAY INTO
SATURDAY.
TEMPERATURES SHOULD REMAIN ON THE WARM SIDE THROUGH THE FORECAST
PERIOD...WITH WESTERLY TYPE FLOW REGIME AND SFC FRONTS MOVING
THROUGH EVERY TWO DAYS OR SO.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR ANOKA-BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-
MCLEOD-MEEKER-NICOLLET-REDWOOD-RENVILLE-RICE-SCOTT-SIBLEY-
STEELE-SWIFT-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
MEDICINE.
EXCESSIVE HEAT WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR HENNEPIN-RAMSEY.
WI...NONE.
&&
RAH/DWEHazardous weather outlook, Jun 23, 11:56 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1156 AM CDT TUE JUN 23 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1156 AM CDT TUE JUN 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS PARTS OF THE MINNESOTA OUTLOOK AREA THIS AFTERNOON...ESPECIALLY OVER CENTRAL AND SOUTH CENTRAL AREAS OF MINNESOTA. THERE IS A CHANCE OF SEVERE THUNDERSTORMS OVER THESE AREAS. THE MAIN SEVERE WEATHER THREATS WILL BE STRONG WINDS...HEAVY RAIN AND SOME HAIL. AN ISOLATED TORNADO SHOULD NOT BE RULED OUT. STRONG THUNDERSTORMS COULD MOVE INTO WEST CENTRAL WISCONSIN DURING THE EVENING...BUT THE THREAT DOES NOT APPEAR GREAT AT THIS TIME. FINALLY...THE HEAT INDEX WILL REACH NEAR 100 DEGREES OVER PARTS OF SOUTHERN MINNESOTA THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE INTO WEDNESDAY NIGHT...AND AGAIN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED IN SOUTH CENTRAL MINNESOTA.
In the hours before
Special weather statement, Jun 23, 12:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1213 PM CDT TUE JUN 23 2009
MNZ074-082-091-231830-
BROWN-MARTIN-WATONWAN-
1213 PM CDT TUE JUN 23 2009
...THUNDERSTORMS MOVING INTO BROWN...MARTIN AND WATONWAN COUNTIES
THROUGH 130 PM CDT...
AT 1211 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF LAMBERTON
TO 4 MILES SOUTHEAST OF LAKEFIELD TO 15 MILES SOUTH OF SPIRIT LAKE.
THESE STORMS WERE MOVING EAST AT 30 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SPRINGFIELD.
COMFREY.
SHERBURN.
COBDEN.
ECHOLS.
CEYLON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 6
PM CDT.
&&
LAT...LON 4351 9487 4410 9487 4411 9511 4428 9510
4428 9487 4434 9487 4439 9462 4437 9458
4437 9453 4426 9438 4385 9437 4385 9425
4349 9426 4349 9472
TIME...MOT...LOC 1713Z 252DEG 27KT 4415 9527 4363 9510
4322 9518The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:47 AM CDT | Excessive Heat Warning | MPX | Hennepin, Ramsey | 12 hr |
| Jun 23, 3:47 AM CDT | Heat Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 22 more | 12 hr |
| Jun 23, 12:13 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 77 min |
| Jun 23, 12:56 PM CDT | Special Weather Statement | MPX | Blue Earth, Nicollet, Sibley | 64 min |
| Jun 23, 1:03 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Nicollet, Sibley | 57 min |
| Jun 23, 1:48 PM CDT | Special Weather Statement | MPX | Freeborn, Le Sueur, Rice, Scott, Steele, Waseca | 72 min |
| Jun 23, 2:06 PM CDT | Special Weather Statement | MPX | Morrison | 24 min |
| Jun 23, 2:22 PM CDT | Special Weather Statement | MPX | Morrison | 53 min |
| Jun 23, 2:45 PM CDT | Special Weather Statement | MPX | Morrison | 60 min |
| Jun 23, 2:57 PM CDT | Special Weather Statement | MPX | Freeborn, Steele | 48 min |
| Jun 23, 3:14 PM CDT | Special Weather Statement | MPX | Freeborn | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.